# SDR CA030318003

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 7,505 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCE4N3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Seized
- Location: Scavenge Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) SCAVENGE PUMP MALFUNCTIONED DUE TO SEIZER OF THE ROTOR DRIVE SHAFT IN THE BUSHING OF THE HOUSING. HONEYWELL SERVICE BULLETIN TPE331-72-2074 REV.1 ADDRESSES THIS PROBLEM BY PUMP REPLACEMENT WITH P/N 3108282-1 AND RECOMMENDS COMPLIANCE AT ENGINE OVERHAUL OR IF THE PUMP REQUIRES REPLACEMENT. THIS SERVICE BULLETIN WAS COMPLETED AT THIS SHOP VISIT AND SHOULD PROVIDE A SUSTANTIAL IMPROVEMENT TO RELIABILITY.
